# SDR DALA2020012190452

- Difficulty date: January 18, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 61,967 hours, 20,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1645-1680
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOOR SUPPORT, BS 1645 - 1680, BL 0 IN THE PAX CABIN.   THE CORROSION WAS REMOVED AND EVALUATED BEING OUT OF LIMITS. THE TWO FLOOR SUPPORTS WERE REPLACED IAW SRM.
